# SDR 95ZZZX2407

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8433A
- Make and model: Piper PA-32-301T
- Aircraft serial: 328124032
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED VALVE FOR INSPECTION PER MSB518A.  FOUND NUT IN QUESTION TO BE SEPARATED FROM SHAFT.  NUT WAS FOUND CRIMPED AS REQUIRED.  CRIMPING OF NUT DOES NOT PRECLUDE SEPARATION FROM SHAFT.
